Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    2 medications and a major decrease in coordination..
    avatar
    McAn23 posted:
    My uncle was diagnosed with Schizophrenia years ago. In the past 3 years of so he has developed Epilepsy, as well. He is taking 2 medications - one for the Schizophrenia and one for the Epilepsy and seizures. Recently we've noticed a major change - he cannot perform very simple things with his hands such as using a screwdriver, backing up a car, or pushing down a lever to move something.. The actions seem to "complicated" and he gets frustrated and can't do it. Could this be caused by the 2 medications suppressing brain activity, is this normal or should he go see a doctor abotu this immediately?
    Reply


    Spotlight: Member Stories

    I am a 41 year old divorce father. I have a beautiful daughter I enjoy working out, taking care of my skin and body . I enjoy writing poetry . I...More

    Helpful Tips

    schizophrenia
    :::=== :::===== ::: === ::: :::===== :::==== :::==== ::: === :::==== ::: ::: ::: === ::: === ::: === ::: === ::: === ::: === ===== === ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.